# SDR SWAA2024041761526

- Difficulty date: March 10, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 65,614 hours, 39,341 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Shelf
- Part number: UNKNOWN
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G4 GALLEY HAS CORROSION ON THE SHELF UNDER THE COFFEE MAKEER RAILS<[01] UPDATED PARTS REMOVAL;[02] ADDED PART;[03] REMOVED AND REPLACED GALLEY 4 IAW AMM 25-31-45-000-802-004 AND AMM 25-31-45-400-802-004.;[04] REMOVAL AND INSTALLATION OF G-4 GALLEY TO BE ACCOMPLISH ON  TC# 725-031-41-04Y TTG8Q001VERF;[05] VERIFIED CORRECTIVE ACTION #4
